# SDR CA060712000

- Difficulty date: May 1, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932114
- Part serial: 05160H2240
- Condition: Failed
- Location: Cockpit
- Part time: 1,436 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT SIDE WINDOW SHATTERED IN FLIGHT AT FL320, OUTTER SECTION. WINDOW IS POST SB (TC NR 20060712000)
